Ask an expert
Question

20 Jun 2011

HELP
I took fertomid 50mg about a mnth and a half ago ( i had not been getting my periods because of a contraceptive)..i was meant to take a 2nd course end oy May if my periods dont come..i ddnt go get the 2nd course, because i started getting ovulation syptoms.

>  tender and swollen breasts
>  brown-ish discharge for two days.
>  Cramping
>  pinkish discharge

I took a pregnancy test twice since then, but all negative.
I have since been feeling nausea for two weeks now..feel sick after eating i cnt eat anything, but still a negative pregnancy result. do i go get the 2nd course of fertomid, or should i go see a GP instead..please help????
Answer 288 views
Expert
Fertility expert
Fertility expert

01 Jan 0001

Dear Pinky

The main problem with using Fertomid is the production of ovarian cysts and the symptoms that you are reporting may well be related to that. I would therefore strongly suggest that you visit your family practitioner or gynaecologist and have a pelvic ultrasound scan done. This will also aid in ruling out a pregnancy and furthermore will assist in establishing other possible causes of you missing your periods.

Answered by: Dr M.I. Cassim
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.